# SDR CA150606002

- Difficulty date: June 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,818 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 86263004
- Condition: Broken
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SNAG RECTIFICATION THE ENGINEER FOUND THAT THE NOSE GEAR DOOR RETRACTION ROD WAS DISCONNECTED FROM THE DOOR.  THE BRACKET THAT THE ROD ATTACHES TO WAS BROKEN OUT AT THE ATTACHMENT HOLE.  THE ROD WAS MOVING FREELY AND THE ROD ENDS WERE NOT SEIZED.  A NEW BRACKET WAS RIVETED TO THE DOOR AND THE ACFT RELEASED.
